# SDR GTIA040742

- Difficulty date: August 22, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Failed
- Location: Torque Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 380 - LT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER RETRACTION.  GEAR RECYLE SATISFACTORY.  REPLACED BEARING ON LEFT TORQUE TUBE VERIFIED PROPER RIGGING.  PERFORMED MULTIPLE GEAR SWINGS CHECKS GOOD.  (M)
